# SDR C2XA11SHO54

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 26,045 hours, 19,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CRACK AROUND RIVET FRAME 75 STRINGER 2L-3L (VERIFIED WITH EDDY CURRENT).  MAINTENANCE PERFORMED REPAIR OF FUSELAGE SKIN AT FRAME 75 STRINGER 2L-3L IAW EC5330-02353.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
